# SDR CA980421018

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 21,468 hours
- Component: 841101
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND DOWNLOCK LANDING GEAR SENSOR WIRE CHAFED AT ZONE G611 BETWEEN PLUG 7700 P2 AND CONNECTOR 2/J17 AGAINST THE METAL CONDUIT.  ON APROACH, THE GEAR WAS SELECTED DOWN.  THE RED UNSAFE LIGHT AND RIGHT MAIN LANDING GEAR DOOR CYCLED.  WIRE NR 3261-28A22-2.  PART TC:  22,422.
